Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Intermittent fever, widal tests denied typhoid. Treatment?

my fever is persisting since last 18-20 days, i went to 3 three different doctors without any significant diagnosis . and the last doctor whose medicine i am continuing with, told me that i have intermittent fever. i got my widal test done as well, and the doctors said it wasn t typhoid . right now i feel helpless as to what to do..? could you please help, doctor ?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Gastroenterologist, Surgical 's  Response
Dear Nitin,
i can undersatnd your helplessness and anxiety.
I would suggest you to get afresh set of investigations done without informing your docs.
3. Widal and clot culture
4. Liver Function test.
5. Ig Mand IgG titers for dengue fever
6. urine examination
7. stool examination
8. Peripheral bood smear during the febrile episode.
9. chest x ray
Once the reports are available I am sure the doctor will be able to diagnose the cause of your fever.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor